# SDR IPXA2018041800702

- Difficulty date: March 28, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC19918
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT, OTBD FLAP, OTBD AFT HINGE INBD LUG FACE HAS CORROSION.  REPAIRED THE FLAP  HINGE LUG IAW CMM 57-52-04.
